Nov 16, 2013

South Korea - A week Itenary

          Alhamdulillah..thanks to Allah for His blessed, giving me a chance to visit one the most favourite and beautiful country in Asia, Korea.. i had a blast trip..besides from meeting lots of new friends from all over the world, i'd learned that God will only give to ones who know how to appreciate... =)

Generally, this trip was a 8 days 7 nights trip and the iternary is a per below. I was accompany by the only bestie, Farah Naq =) yup, theres only two of us, the brave-tak-kisah-kuat jalan, kuat kaki-girl.
 
Friday 13/09/2013
7.00 am : Go to work
6.00 pm : Done. Drive to Ampang
9.00 pm: Going to the airport. Farah’s dad sent us to aiport. 
1.00 am : Bound for South Korea
 
Saturday 14/9/2013
The flight to Korea takes about 6 ½ hours or 7 hours.
8.30 am : Safely landed at Incheon Int Airpot.
9.30 am : Straight to Gimpo International Aiport to place our heavy bag
10.00 am : Went to Korea (Seoul ) World Cup Stadium.
11.00 am : Cover Itaewon Area / Seoul Central Mosque. To get the food and sim card
2.00 pm : Went to Hongdae / Hongik Uni Station and meet Unnie Ara (will talk about her later)
8.00 pm : Went back to our Gimpo International Airport
9.00 pm : Lepak Gimpo airport for dinner
11.30pm: Bajet sebenar nak tidow airport tapi sebab dah seharian tak mandi, kitorang pun sleep la at Public Sauna near to Gimpo International Aiport.

Sunday 15/9/2013
5.00 am : woke up early to catch the flight to Jeju Island
7.30 am : Our Flight to Jeju via T-ways. Naik T-ways lagi berbaloi dari naik Jeju Air. Q tak panjang
8.30 am : Arrive in Jeju. Meet Mr Bu, our taxi driver. Will talk about him later.
10.00 am : Crossing Jeju Island via central road / via Mount Halla to Seogwipo
             Mysterious Road
             Dol hareubang Park – 10 mins (kat sini tak de pape pun)
             Mount Hallasan Park, 1100m Point Rest Area
             Cheonjeyeon Waterfalls
             Saeyeongyo Bridge & Seogwipo Cruise and Submarine port
             Jeongbang Waterfalls.
             Jungmun Daepo Coast Jusangjeolli Cliff – eating local Jeju Orange
             Jeju Worldcup Stadium
             Teddy Bear Museum / Believe it or Not
             Seonimgyo Bridge
             Mount Sangbangsan foothill / Sanbang Cave Temple
             Yeogmeori Coast
             Innisfree / Osulloc Teahouse Museum
6.30 pm : Check in Yeha Guesthouse
7.00 Pm : Yongduam Rock seeing sun set - this of the best time to be in Yongduam.
7.30 pm : Jeju City Coastal Road - there are many cafes along the road
8.30 pm : Jeju Int Airport watching landed aeroplane and guessing airlines.
9.30 pm : Sent back us to hostel. Mr Buu invite us to his house to eat Kimchi tomorrow night
10.00 pm : Chamworing with roomate. Korean and Vietnamesse. Force them to eat serunding. haha
12.00 am : Online at the internet room and meet with one Chinesse guy from Penang. Sharing pictures
1.00 am : Sleeping time.
 
Monday 16/09/2016
6.00 am : Get up and prepare for the day. Breakfast and planning
8.00 am : Taking taxi to Manjanggul Cave. This time not with Mr Buu
             Maze Land (Maze Park)
             Bijarim Forest - the best time to visit is during cherry blossom
             Pass thru Jeju Horse Riding Ground and Jeju Mini Land
             Sangamburi Crater
             Seongup Folk Village
             Seopjikoji
             Sinyang-ri Beach to see the whole view of Seongsan Ilchulbong Peak
             Seongsan Ilchulbong Peak
             Wind Power Complex and Beach
6.30 pm : Arrived in hostel and get ready for dinner at Mr Buu house. We bring curry and he prepare kimchi
7.30 pm : He fetched us and we spent time at his house about 2 hours
9.00 pm : He sent us to hostel and saying goodbye. He offers to send us to airport tomorrow morning
10.00 pm : Packing bag and sleep. Tomorrow, fly to Busan

Tuesday 17/09/2013
5.00 am : Get up early and packing few things before saying goodbye to roomate and Yeha Guesthouse
6.00 am : Mr buu arrive and sent us to Jeju Airport
8.00 am : Take off to Busan. Leaving Jeju with =( face
9.00 am : Arrive in Busan Int Airport
10.00 am : Taking bus to Busan Station
11.00 am : Check in at Mr Egg Hostel
12.00 pm : Taking bus straight to Gamcheon Culture Village. Spend time 3 hours playing the game. Please try!
3.00 pm : Visit Masjid Al Fatah. The only mosque in Busan City
5.00 pm : Heundae Beach and spend time talking with one grandma (haimonie) at the beach
7.00 pm : Went back to hostel and lepak at the Mr Egg lobby till late night. Playing plasticin
12.00 am : Sleep tight.

Wednesday 18/09/2013
5.00 am : Get up and packing things
7.00 am : Check out Mr Egg and take taxi to Busan Station
8.30 am : Via KTX train, heading to Seoul. With the speed of 250kmph, only 2 hours to reach Seoul City.
10.30 am : Arrive in Seoul Station and taking train to Eljiro San to check in at Myeongdong Hostel
12.00 pm : Russel (american) help us to get to the hostel. Rilexs and pray before go out to the palace
2.00 pm : Gyeongbokgung Palace (Gyeongbokgung station, Line 3, Exit 5)
              Gwanghwamun Station (walking from palace. If taking train Line xxx, exit xxx)
              Changgyeonggung Palace & Bukchon Hanok Village ( Angguk Station Line 3, exit 2)
6.00 pm : Back to hostel and charging camera
               Taking bus to Banpo Bridge to see the fountain performance
8.30 pm : Myeogdong Shopping District - shopping
10.00 pm : dinner at Pizza Myeongdong
11.00 pm : Back to hostel (walking from Myeongdong Shopping area) and sleep

Thursday 19/09/2013
5.00 am : Get up and ready for Nami Island
8.00 am : Meeting Rose (Vietnamesse met at Jeju Island) and let her join us as she was travelling alone.
9.00 am : Taking train from Jongno Station to Gapyeong Station
10.00 am : Arrive in Gapyeong and waiting for bus to take us to Nami Island Jetty.
11.30 am : We go to Nami Island via Skytrex. Not via Ferry. Fees 38000KRW
2.00 pm : Walking through the island, pray and lunch Nasi Goncang
4.00 pm : Went back to Seoul City
5.00 pm : Go to Namsan Park and taking bus to Namsan Tower. Cable car qeueu was very long. It is Chuseok Day.
7.00 pm : Arrive in Namsan Tower and Love Padlock Location. Night view of Seoul City
8.00 pm : Walking down the hill., 4.7 km in distance. And took taxi to Myeongdong Hostel
10.00 pm : Dinner Maggie and chat with Kim (the hotel receptionist) about 1 hours.
11.00 pm : Sleep well

Friday 20/09/2013
5.00 am : Get up and prepare money for shopping
8.00 am : Heading to Dongdaemun Shopping Area - real cheap and worth it place
              Insadong - the best place to shop for sourvenir. Thumbs up!
              Namdaemun - best place to shop for T-shirt I love Korea and so forth.
              Myeongdong - Quite expensive place to shop but almost eveythings here.
9.00 am : Back to hostel and packing things. Tomorrow, flight to KL at 9.30am

Saturday 21/09/2013
4.00 am : Get up early and taking bus No 6000 from Myeongdong to Incheon Airport
7.00 am : Arrive in Incheon Airport. Customs declaration and luggage check in
9.30 am : Take off to Kuala Lumpur
3.30 pm : Arrive in LCCT
5.00 pm : Arrive in Ampang and started to miss Jeju so much.
 
As a wrap up, i would say that i  love JEJU ISLAND more than Seoul. I am missing Jeju more than everythings. I love the people, Mr Buu and his family, the Yeha Family, the village, the natural smell of the sea, the green mountain, the remarkable cave, the weather and the laid back city, almost everything. Theres no empty space in my heart for Jeju. 
 
p/s : Thats why when you look carefully at my itenary, we dont spend too much time to visit tourist places in Seoul because we'd left our heart in Jeju. =(

5 comments:

  1. Tapau semua..jeju, busan and seoul...bila nak start travelogue ni?.

    ReplyDelete
    Replies
    1. alamak..laptop rosak.. nak update lambat sikit =P .. will update soon.. no worry =P

      Delete
  2. Sala...brp total cost trip ni! If u dont mind sharing with me 😄

    ReplyDelete
  3. WOW Keren nie artikernya
    Sambil baca artikel ini, Aku numpang promosi deh !
    Agen Bola, Bandar Bola Online, Situs Taruhan Bola, 7meter

    ReplyDelete

Related Posts Plugin for WordPress, Blogger...